# SDR R61A201703070198

- Difficulty date: March 1, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000088
- Aircraft time: 29,880 hours, 18,524 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT PAX DOOR GIRT BAR INDICATOR NOT WORKING.  ADJUSTED L2 GIRT BAR FLAG REF CMM 52-12-22.  OP CK GOOD.
